# SDR ABXA080214

- Difficulty date: July 30, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 60,392 hours, 64,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMALL ELECTRICAL SPARKS NOTED ON CAPTAIN`S CHART LIGHT.  MAP AND BRIEFCASE LIGHT C/B TRIPPED.  RESET ONCE, TRIPPED AGAIN.  FOUND CHART HOLDER LOOSE ON YOKE ALLOWING WIRES TO SHORT.  TIGHTENED HOLDER ASSY AS REQUIRED.  LIGHTS OPERATED NORMAL IAW DC9 AMM CHAPTER 33.  (S)
